MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH PRIMARY SUPER SECUR-FIT PLUS SIZE 10-14MM DISTAL STEM DIA.; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH PRIMARY SUPER SECUR-FIT PLUS SIZE 10-14MM DISTAL STEM DIA.; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number J6054-1014
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Injury (2348)
Date of Event 05/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information has been requested and if received will be provided in a supplemental report.Not returned.
 
Event or Problem Description
After implementing tha on (b)(6) 2003, confirmed breaking at the stem distal slit section on x - ray in around 8 years.No change is seen in patient's activity based on x - ray findings.
 
Event or Problem Description
After implementing tha on (b)(6)2003, confirmed breaking at the stem distal slit section on x - ray in around 8 years.No change is seen in patient's activity based on x - ray findings.
 
Additional Manufacturer Narrative
An event regarding crack/fracture involving a securefit stem was reported.The event was confirmed.Confirmed: through review of the provided medical records and x-rays by a clinical consultant.Method & results: -device evaluation and results: not performed as product was not returned -medical records received and evaluation: a review of the provided medical records and x-rays by a clinical consultant indicated: review of these records confirms failure of the tha femoral component due to fracture within the fluted portion of the stem occurred.The root cause cannot be determined as insufficient information was available.-device history review: could not be performed as lot code information was not provided.-complaint history review: could not be performed as lot code information was not provided.Conclusion: the event was confirmed through review of the provided medical records and x-rays by a clinical consultant, however the root cause could not be determined because insufficient information was provided.Additional information, including operative reports, product id, progress notes, x-rays and return of the device are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.

Brand Name
PRIMARY SUPER SECUR-FIT PLUS SIZE 10-14MM DISTAL STEM DIA.
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7616522
Report Number0002249697-2018-01886
Device Sequence Number11311570
Product Code LPH
UDI-Device Identifier04546540003164
UDI-Public04546540003164
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2003
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberJ6054-1014
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/23/2018
Supplement Date Received by Manufacturer07/05/2018
Initial Report FDA Received Date06/19/2018
Supplement Report FDA Received Date08/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;